# SDR SWIA2020020348052

- Difficulty date: December 14, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OVERWING ACCESS PNL SUPPORT BRACKET AT FS 461.0 IS CRACKED   (C-CHECK) RO 1/28/2020   REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET IAW CRJ 200 SRM.
